# SDR UPS98827045

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Ws 558
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+S2 CORROSION ON RIGHT WING TRAILING EDGE PANEL SUPPORT ANGLE AT XRS 558 .00.  ORDER NEW ANGLE RECEIVED NEW ANGLE DRILLED HOLES AND INSTALLED ANGLE IAW DC8 SRM 51-1-21.
